# SDR SWAA2020042236441

- Difficulty date: April 6, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY INTERCOSTAL AT B.S. 787-807; R.B.L. 6; W.L. 150. / REMOVED AND REPLACED ACB INTERCOSTALL AT BS 787-807 RBL 6 WL 150 DUE TO MORE THAN 100% OF MATERIAL LOSS IN AN AREA OF 2'X2' IAW SRM 51-40-02-0G-0 AND DWG #146A1830
